Hmm...now that it's been a few days...and you've already filled the prescript
ion...it's going to seem a bit weird to call tomorrow and say you just noticed this...
I'm betting it was just a simple mistake...In my PM's office...it's actually the nurses or NP's that print out the prescript
ions (not hand written) and my Dr. just signs them and then gives them to me. So it's happened before a few times and I just show them real quickly and they apologize and redo it....Unfortunately even Dr.s or nurses do make mistakes so that is why I've learned to read them carefully in front of the Dr. to make sure they are correct...
If you have a good relationship with him...then it certainly wouldn't hurt to call them and see if it was a mistake or not...or what is the reason for the reduction.
Does the instructions on the prescript
ion read the same? Or did that change along with the total amount of pills.
Again..it could be some simple mistake and if it's going to cause any withdrawals or added pain for you...I would go ahead and call tomorrow if you have been seeing him for a long time..
Keep us posted!
SB and "the pup who snores loudly"
ACDF C5-C7, (no hardware), with autograft bone Nov. 2001
(reabsorption of bone 2 years later...still lost in body..expect to burp it out at anytime..haha"))
ACDF with hardware, allograft bone Nov. 2005
Anterior and Posterior CDF, allograft bone with BMP, removal of old hardware, use of titanium plates, rods, screws, & kitchen sink (lol) Oct 2006